Doherty, Fiona T., “Hilbert on Consistency as a Guide to Mathematical Reality”, Logique & Analyse 237 (2017), 107–128

V. Peckhaus, Mathematical Reviews [MR3675958] (2017).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR3675958]
Article Number
MR3675958
LibreCat-ID

Cite this

Peckhaus V. Doherty, Fiona T., “Hilbert on Consistency as a Guide to Mathematical Reality”, Logique & Analyse 237 (2017), 107–128. Mathematical Reviews [MR3675958]. 2017.
Peckhaus, V. (2017). Doherty, Fiona T., “Hilbert on Consistency as a Guide to Mathematical Reality”, Logique & Analyse 237 (2017), 107–128. Mathematical Reviews [MR3675958].
@article{Peckhaus_2017, title={Doherty, Fiona T., “Hilbert on Consistency as a Guide to Mathematical Reality”, Logique & Analyse 237 (2017), 107–128}, number={MR3675958}, journal={Mathematical Reviews [MR3675958]}, author={Peckhaus, Volker}, year={2017} }
Peckhaus, Volker. “Doherty, Fiona T., ‘Hilbert on Consistency as a Guide to Mathematical Reality’, Logique & Analyse 237 (2017), 107–128.” Mathematical Reviews [MR3675958], 2017.
V. Peckhaus, “Doherty, Fiona T., ‘Hilbert on Consistency as a Guide to Mathematical Reality’, Logique & Analyse 237 (2017), 107–128,” Mathematical Reviews [MR3675958]. 2017.
Peckhaus, Volker. “Doherty, Fiona T., ‘Hilbert on Consistency as a Guide to Mathematical Reality’, Logique & Analyse 237 (2017), 107–128.” Mathematical Reviews [MR3675958], MR3675958, 2017.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar